Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 2, Pages 286–299 (Mi zvmmf1545)  

This article is cited in 3 scientific papers (total in 3 papers)

Strong ellipticity of the hybrid formulation of the electromagnetic diffraction problem

I. V. Slavin, Yu. G. Smirnov

Penza State University

Full text: PDF file (1655 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:2, 273–286

Bibliographic databases:
UDC: 517.958:535.4
MSC: 78A45
Received: 07.12.1998
Revised: 29.07.1999

Citation: I. V. Slavin, Yu. G. Smirnov, “Strong ellipticity of the hybrid formulation of the electromagnetic diffraction problem”, Zh. Vychisl. Mat. Mat. Fiz., 40:2 (2000), 286–299; Comput. Math. Math. Phys., 40:2 (2000), 273–286

Citation in format AMSBIB
\Bibitem{SlaSmi00}
\by I.~V.~Slavin, Yu.~G.~Smirnov
\paper Strong ellipticity of the hybrid formulation of the electromagnetic diffraction problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 2
\pages 286--299
\mathnet{http://mi.mathnet.ru/zvmmf1545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1792762}
\zmath{https://zbmath.org/?q=an:0984.78008}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 2
\pages 273--286


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1545
  • http://mi.mathnet.ru/eng/zvmmf/v40/i2/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Delitsyn A.L., “A diffraction problem for electromagnetic field in free space”, Differ Equ, 41:7 (2005), 923–931  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    2. Yu. G. Smirnov, “On the equivalence of the electromagnetic problem of diffraction by an inhomogeneous bounded dielectric body to a volume singular integro-differential equation”, Comput. Math. Math. Phys., 56:9 (2016), 1631–1640  mathnet  crossref  crossref  isi  elib
    3. Smirnov Yu.G., Tsupak A.A., Valovik D.V., “On the volume singular integro-differential equation approach for the electromagnetic diffraction problem”, Appl. Anal., 96:2 (2017), 173–189  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:193
    Full text:105
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021